# SDR ASAA0954416

- Difficulty date: February 12, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 5,683 hours, 16,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A83428
- Condition: Dented
- Location: Bs 800-840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CENTER THRESHOLD DENTED.  REPLACED THRESHOLD PLATE.
